| Model Number |
QUADLINK IMPLANT SYSTEM, 8MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that the tightrope from an ar-1288qis-80 quadlink implant system broke when the button was reduced on the tibial fixation.The surgeon heard something pop, but because the graft was inside the tunnel the surgeon did not have a visual.However, it appeared that a strand of the tightrope had snapped.The surgeon threw additional sutures through the graft and tied it over a post and washer to complete the case.Nothing was removed from the patient.The tightrope from the quadlink implant system was still used.This was discovered during a right arthroscopic aclr procedure on (b)(6) 2024.The case was delayed forty-five minutes and additional anesthesia was administered.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.